# SDR 95ZZZX5612

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15667
- Make and model: Piper PA-32-300
- Aircraft serial: 327340056
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 16423
- Condition: Corroded
- Location: Mlg Brake
- Part time: 3,445 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND THE RIGHT BRAKE DISC WAS COMPLETELY SEPARATED FROM THE ATTACHMENT COLLAR DUE TO SEVERE CORROSION.
